Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 41, NWS Eureka, CA

May 13, 2013

NWS Eureka, CA issued this small craft advisory at May 13, 2013, 3:06 AM PDT. It took effect at May 13, 2013, 9:00 PM PDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
May 13, 2013, 3:06 AM PDT (10:06 UTC)
In effect from
May 13, 2013, 9:00 PM PDT
Expired
May 15, 2013, 3:00 PM PDT
In force
42 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WHUS76 KEKA 131006
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
306 AM PDT MON MAY 13 2013


PZZ475-131815-
/O.NEW.KEKA.SC.Y.0041.130514T0600Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
306 AM PDT MON MAY 13 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT
WEDNESDAY. 


* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...7 TO 9 FT WITH A DOMINANT PERIOD OF 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-131815-
/O.NEW.KEKA.SC.Y.0041.130514T1700Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
306 AM PDT MON MAY 13 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 5 AM PDT
WEDNESDAY. 

* WINDS...N 15 TO 25 KT. GUSTS TO 30 KT NEAR POINT ARENA.

* SEAS...6 TO 8 FT WITH A DOMINANT PERIOD OF 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
082 
WHUS76 KEKA 131538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT MON MAY 13 2013

PZZ475-140000-
/O.CON.KEKA.SC.Y.0041.130514T0600Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT MON MAY 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 AM PDT WEDNESDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...6 TO 9 FT WITH A 6 SECOND PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-140000-
/O.CON.KEKA.SC.Y.0041.130514T1700Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
838 AM PDT MON MAY 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
5 AM PDT WEDNESDAY...

* WINDS...N 15 TO 25 KT. GUSTS TO 30 KT NEAR POINT ARENA.

* SEAS...6 TO 8 FT WITH A 6 SECOND PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
162 
WHUS76 KEKA 132152
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 PM PDT MON MAY 13 2013

PZZ475-140600-
/O.EXT.KEKA.SC.Y.0041.130514T0400Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 PM PDT MON MAY 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
5 AM PDT WEDNESDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...7 TO 9 FT WITH A 6 TO 8 SECOND PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-140600-
/O.EXT.KEKA.SC.Y.0041.130514T1600Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
252 PM PDT MON MAY 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TUESDAY TO 5 AM
PDT WEDNESDAY...

* WINDS...N 15 TO 25 KT. GUSTS TO 30 KT NEAR POINT ARENA.

* SEAS...6 TO 8 FT WITH A 8 TO 10 SECOND PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
383 
WHUS76 KEKA 140400
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 PM PDT MON MAY 13 2013

PZZ455-141200-
/O.EXT.KEKA.SC.Y.0041.130514T1000Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
900 PM PDT MON MAY 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO 5 AM
WEDNESDAY...

* WINDS...NW TO N 10 TO 20 KT EXCEPT TO 25 KT FAR SOUTHERN
  PORTION. GUSTS TO 30 KT NEAR POINT ARENA.

* SEAS...6 TO 10 FT AT 8 SECONDS. HIGHEST SEAS NEAR POINT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-141200-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 PM PDT MON MAY 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM WEDNESDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...8 TO 10 FT AT 7 SECONDS. HIGHEST SEAS FAR SOUTHERN
  PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
183 
WHUS76 KEKA 140931
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 AM PDT TUE MAY 14 2013

PZZ470-141745-
/O.EXB.KEKA.SC.Y.0041.130514T1000Z-130515T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
231 AM PDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS...NW TO N 10 TO 20 KT. GUSTS TO 25 KT. 

* SEAS...4 TO 6 FT AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-141745-
/O.CON.KEKA.SC.Y.0041.130514T1000Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
231 AM PDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY. 

* WINDS...NW TO N 10 TO 20 KT EXCEPT TO 25 KT FAR SOUTHERN
  PORTION. LOCAL GUSTS TO 35 KT NEAR POINT ARENA AND AROUND CAPE
  MENDOCINO.

* SEAS...6 TO 10 FT AT 8 SECONDS. HIGHEST SEAS NEAR POINT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-141745-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 AM PDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...8 TO 10 FT AT 7 SECONDS. HIGHEST SEAS FAR SOUTHERN 
  PORTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
371 
WHUS76 KEKA 141556
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
856 AM PDT TUE MAY 14 2013

PZZ470-150000-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
856 AM PDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NW TO N 15 TO 25 KT. GUSTS TO 30 KT.

* SEAS...4 TO 8 FT AT 6 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-150000-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
856 AM PDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WINDS...NW TO N 15 TO 25 KT WINDS TO 30 KT FAR SOUTHERN OUTER
  WATERS. LOCAL GUSTS 30 TO 35 KT NEAR POINT ARENA AND AROUND CAPE
  MENDOCINO.

* SEAS...6 TO 10 FT AT 6 TO 9 SECONDS. HIGHEST SEAS NEAR POINT
  ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
784 
WHUS76 KEKA 142154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PDT TUE MAY 14 2013

PZZ470-150600-
/O.EXT.KEKA.SC.Y.0041.000000T0000Z-130515T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
254 PM PDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...NW TO N 15 TO 25 KT. GUSTS TO 30 KT.

* SEAS...5 TO 8 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-150600-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 PM PDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WINDS...NW TO N 15 TO 25 KT GUSTS AROUND 30 KT NEAR POINT ARENA
  AND CAPE MENDOCINO.

* SEAS...7 TO 10 FT AROUND 10 SECONDS. HIGHEST SEAS NEAR POINT
  ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
418 
WHUS76 KEKA 150327
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
827 PM PDT TUE MAY 14 2013

PZZ470-151000-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
827 PM PDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...NW TO N 15 TO 25 KT. GUSTS TO 30 KT.

* SEAS...7 TO 9 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-151130-
/O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
827 PM PDT TUE MAY 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WINDS...NW TO N 15 TO 25 KT GUSTS AROUND 30 KT NEAR POINT 
  ARENA AND CAPE MENDOCINO. 

* SEAS...8 TO 11 FT AROUND 10 SECONDS. HIGHEST SEAS NEAR POINT
  ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
351 
WHUS76 KEKA 150953
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 AM PDT WED MAY 15 2013

PZZ470-151100-
/O.EXP.KEKA.SC.Y.0041.000000T0000Z-130515T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
253 AM PDT WED MAY 15 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 

$$

PZZ455-475-151600-
/O.EXT.KEKA.SC.Y.0041.000000T0000Z-130515T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
253 AM PDT WED MAY 15 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO AROUND 30 KT NEAR
  POINT ARENA AND CAPE MENDOCINO IN THE MORNING.

* SEAS...8 TO 10 FT AROUND 8 SECONDS. HIGHEST SEAS NEAR POINT
  ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
512 
WHUS76 KEKA 151545
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
845 AM PDT WED MAY 15 2013

PZZ455-475-152200-
/O.EXT.KEKA.SC.Y.0041.000000T0000Z-130515T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
845 AM PDT WED MAY 15 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO AROUND 30 KT NEAR 
  POINT ARENA AND CAPE MENDOCINO IN THE MORNING. 

* SEAS...6 TO 8 FT AROUND 8 SECONDS. HIGHEST SEAS NEAR POINT
  ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
794 
WHUS76 KEKA 152201
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 PM PDT WED MAY 15 2013


PZZ455-475-152315-
/O.EXP.KEKA.SC.Y.0041.000000T0000Z-130515T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
301 PM PDT WED MAY 15 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 12, 7:50 PM PDT, 7 hours 16 minutes earlier.

Area forecast discussion, May 12, 7:50 PM PDT, 7 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
750 PM PDT SUN MAY 12 2013

.SYNOPSIS...A WEAKENING UPPER TROUGH WILL BRING COOLER AIR TO THE
INTERIOR ON MONDAY. THIS TROUGH WILL ALSO BRING A CHANCE OF
LIGHT RAIN NORTH OF CAPE MENDOCINO. HIGH PRESSURE WILL REBUILD
BY TUESDAY AND HOLD THROUGH WEDNESDAY FOR A CONTINUATION OF
MOSTLY DRY AND STABLE WEATHER.

&&

.EVENING UPDATE...HAVE UDPATED THE SKY FORECAST FOR THE EVENING TO
KEEP IT A BIT MORE CLEAR ALONG THE HUMBOLDT AND DEL NORTE COAST
LONGER INTO THE EVENING. TEMPS ARE DROPPING TOWARD THE DEWPOINT AND
LOW CLOUDS AND FOG ARE EXPECTED AGAIN OVERNIGHT, BUT THERE WAS
ENOUGH CLEARING LATE THIS AFTERNOON TO PUSH BACK DEVELOPMENT A FEW
HOURS. ENJOY THE SUNSHINE. BFG

.DISCUSSION...STRATUS WAS SLOWLY DIMINISHING ALONG THE NORTH COAST
THIS AFTERNOON AND MAY SCATTER OUT LATE THIS AFTERNOON FOR BRIEF
INCREASE IN SOLAR RADIATION THIS EVENING. SOUTH OF THE CAPE...STRATUS
AND FOG HAS BEEN MEANDERING OVER THE MENDO COASTLINE ALL DAY. NOT
TOO CONFIDENT THE MARINE LAYER WILL DEEPEN MUCH THERE TONIGHT AND
MAY END UP HOLDING FAIRLY STEADY. LAYER SHOULD INCREASE AND PUSH
FARTHER INTO MOST ALL RIVER VALLEYS MONDAY MORNING AFTER A WEAK
FRONT BRUSHES BY TO OUR NORTH AND HIGH PRESSURE BUILDS UP
OFFSHORE. THIS FRONT IS EXPECTED TO WASH OUT ALONG THE COAST
MONDAY AND MAY PRODUCE SOME LIGHT RAIN NORTH OF THE CAPE. AMOUNTS
LOOK TO BE FAIRLY LIGHT...PERHAPS A FEW HUNDREDTHS OR SO. DEL
NORTE COUNTY MAY SEE SLIGHTLY MORE PRECIP...BUT A TENTH OF AN INCH
IS NOT VERY LIKELY.

IT WAS ANOTHER WARM DAY ACROSS THE INTERIOR WITH READINGS MOSTLY
IN THE 80S AND HANDFUL OF LOWER 90S. MAX TEMPERATURES SHOULD
DECREASE ON MONDAY AS A SHORT-WAVE TROUGH MOVES INTO THE PAC NW.
INCREASING WESTERLY AND NORTHWESTERLY FLOW IN THE AFTERNOON SHOULD
ALSO BRING COOLER AIR INTO THE RIVER VALLEYS. NAM12 AND GFS BOTH
INDICATE INCREASING BOUNDARY LAYER RH'S MON NIGHT...SO WILL
INCREASE THE STRATUS CLOUDS INLAND. HIGH PRESSURE IS EXPECTED TO
BUILD ON TUE AND HOLD THROUGH WED. TEMPERATURES INLAND SHOULD
SLOWLY WARM AND RH'S DECREASE. THE NORTH COAST WILL PROBABLY
EXPERIENCE MARINE LAYER CLOUD COVER IN THE MORNINGS...WITH
CLEARING EXPECTED IN THE AFTERNOONS.

BY THU ZONAL FLOW WILL BE REPLACED WITH BAGGY TROUGHINESS. RAIN
SHOWER CHANCES HAVE BEEN INCREASED...PRIMARILY NORTH OF THE CAPE
THU THROUGH FRI. IF MODELS CONTINUE WITH THIS TREND PRECIP CHANCES
WILL HAVE TO BE INCREASED EVEN MORE SIGNIFICANTLY. RIGHT NOW
CONFIDENCE IS NOT HIGH ENOUGH TO INCREASE PRECIP CHANCES ABOVE
50-60% IN DEL NORTE COUNTY AND 30-40% SOUTHWARD TO EKA AND FOT.
TIMING IS STILL A BIT SKETCHY TOO...BUT RIGHT NOW IT LOOKS LIKE
THE BEST CHANCES WILL BE THU AND THU NIGHT. IT DOES NOT LOOK
LIKE A LOT OF RAIN OR A DRAWN-OUT EVENT AT THIS TIME DUE TO THE
TRAJECTORY OF THE STORM AND THE PROGRESSION OF THE SHORT-WAVE
TROUGH. IT COULD SLOW DOWN THOUGH AND END UP BEING DELAYED TO FRI.

RIDGING SHOULD BUILD BACK OVER THE AREA NEXT WEEKEND BRINGING A
RETURN OF DRY CONDITIONS AND WARMING INTERIOR TEMPERATURES.
COASTAL CLOUDS WILL CONTINUE TO BE A FORECAST CONCERN EACH NIGHT
AND MORNING. FOR NOW WILL GO WITH A CLIMO-PERSISTENCE FORECAST
ALONG THE COAST. NORTHERLY OR NORTHWESTERLY SURFACE FLOW COUPLED
WITH WARMING ALOFT IS CONDUCIVE TO STRATUS DEVELOPMENT.

&&

.AVIATION...COASTAL STRATUS LINGERS SOUTH OF CAPE MENDOCINO AS OF
21Z AND HAS MOSTLY SCOURED OUT TO VFR AND MVFR NORTH OF THE CAPE.
CONDITIONS SHOULD CONTINUE TO IMPROVE OVER THE NEXT FEW HOURS BUT
SMALL POCKETS OF STRATUS MAY KEEP SOME COASTAL AREAS COVERED. THE
APPROACH OF A FRONT WILL BRING CEILINGS TO NW CALIFORNIA AGAIN AND
LOW PRESSURE WILL ALLOW THEM TO EXPAND AND LIFT. THAT SAID, MVFR TO
IFR FOR COASTAL AIRFIELDS OVERNIGHT. HIGH CLOUDS WILL PUSH OVER THE
INTERIOR BUT INLAND AIRFIELDS SHOULD REMAIN VFR. KML

&&

.MARINE...LIGHT TO MODERATE WINDS WILL PREVAIL ACROSS THE WATERS
THROUGH MONDAY AS A WEAK PRESSURE GRADIENT PERSISTS ACROSS THE AREA.
A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE REGION TUESDAY IN THE
WAKE OF A WEAK COLD FRONT. THE WINDS AND SEAS WILL INCREASE ON
TUESDAY AS THE HIGH PRESSURE RIDGE INCREASES THE PRESSURE GRADIENT.
SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE SOUTHERN WATERS ON
TUESDAY DUE TO AN INCREASE IN THE WINDS AND/OR SEAS. THE SMALL CRAFT
ADVISORIES ARE LIKELY TO CONTINUE ACROSS THE SOUTHERN OUTER WATERS
THROUGH WEDNESDAY. HOWEVER THE WINDS WILL DIMINISH BELOW SMALL CRAFT
CRITERIA ACROSS THE NEAR SHORE SOUTHERN WATERS BY WEDNESDAY.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 12, 4:38 AM PDT, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
438 AM PDT SUN MAY 12 2013

CAZ001>004-076-131145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
438 AM PDT SUN MAY 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.